# SDR SWAA2022030971669

- Difficulty date: May 5, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD CORNER SCUFF PLATE CRACKED. / LOCATED & DRILLED NEW FWD CORNER SCUFFPLATE OF FWD CARGO BAY DOOR CUTOUT PN 7530406 PO #710525/1 IAW SRM 51-40-05-0G-0. REFERENCE CUSTOMER CARD #753-140-00-01Y FOR REMOVAL & INSTALLATION OF SCUFF PLATE. 56379U 06MAY19
